# SDR GTIA2025111739179

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 41,035 hours, 18,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 921607
- Condition: Inoperative
- Location: Zone 200
- Part time: 4,165 hours, 2,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU (11WL) FAULT UPON COMPLETION OF SERVICE CHECK-R&R IAW AMM 33-51-38 OPS CHECK GOOD
